Infinite horizon optimal impulsive control with applications to Internet congestion control



Avrachenkov, Konstantin, Habachi, Oussama, Piunovskiy, Alexey and Zhang, Yi ORCID: 0000-0002-3200-6306
(2015) Infinite horizon optimal impulsive control with applications to Internet congestion control. INTERNATIONAL JOURNAL OF CONTROL, 88 (4). 703 - 716.

[img] Text
IJC2014May.pdf - Unspecified
Access to this file is embargoed until Unspecified.

Download (393kB)
Item Type: Article
Uncontrolled Keywords: 49N25, optimal impulsive control, Internet congestion control, alpha-fairness, long-run average and discounted criteria, infinite time horizon
Depositing User: Symplectic Admin
Date Deposited: 19 Jan 2015 11:26
Last Modified: 29 Nov 2021 09:19
DOI: 10.1080/00207179.2014.971436
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2005305